A Caltech Library Service

Items where Person is "Haack-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019
Number of items: 1.


Haack, Jordan and Zupke, Eli and Ramirez, Andrew et al. (2019) Computing the Diameter of the Space of Maximum Parsimony Reconciliations in the Duplication-Transfer-Loss Model. IEEE/ACM Transactions on Computational Biology and Bioinformatics, 16 (1). pp. 14-22. ISSN 1545-5963.

This list was generated on Tue Oct 20 18:57:06 2020 PDT.